# SDR AALA202502211649

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 66,351 hours, 28,523 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER AT THE LOWER SKIN HAS A VISUAL INDICATION OF A CRACK ALONG THE RIB LINE AT STAB STA 120.30 LOCATED 18 INCHES FROM THE AFT SPAR. FABRICATED DOUBLER REPAIR AND INSTALLED PER 737-800 SRM 55-10-01 REPAIR 11 REQUIREMENT, FIGURE 2.
